# SDR AU960469

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Clamp
- Part number: LW18378
- Condition: Faulty
- Location: Elec Pwr Supply
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DUAL MAGNETO RETAINING CLAMP ALLOWED MAGNETO TO ROTATE ON THE  MOUNTING
